Methods for the numerical investigation of the stability of the solution of stationary problems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2158-2165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a17,
author = {R. J. \v{C}iegis},
title = {Methods for the numerical investigation of the stability of the solution of stationary problems},
journal = {Differencialʹnye uravneni\^a},
pages = {2158--2165},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a17/}
}
R. J. Čiegis. Methods for the numerical investigation of the stability of the solution of stationary problems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2158-2165. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a17/